# SDR UF6A950408

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: ZS0030501
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5030 - FLAP CENTRAL WARNING PANEL ILLUMINATED IN FLIGHT.  MAINTENANCE CLEANED FLAP PROXIMITY CG24, CG25, CG34, CG35.  (Z)
